# SDR AALA201803219028

- Difficulty date: March 19, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 24,681 hours, 9,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT LENS MISSING AT AFT RIGHT GALLEY DOOR. REMOVED AND REPLACED EMERGENCY EXIT LIGHT PER AMM 33-51-01. OPERATIONS CHECK GOOD.
